# SDR UALA2013072505231

- Difficulty date: July 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 91,883 hours, 14,546 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR ANTENNA FAILED, RETURNED TO FIELD.
